RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 39, Issue 1  


Entire functions of bounded $l$-distribution of values
A. D. Kuzyk, M. N. Sheremeta
3
Tests for extremality in a problem for quasiconformal mappings
V. G. Sheretov
14
The vertex of a cone can be nonregular in the Wiener sense for a fourth-order elliptic equation
V. G. Maz'ya, S. A. Nazarov
24
Formulas for the Lyapunov exponents of a family of endomorphisms of a metric vector bundle
V. M. Millionshchikov
29
Application of Banach measure to quadrature formulas
S. M. Voronin, N. Temirgaliev
52
Characterization of subspaces of certain sequence spaces
V. P. Kondakov, S. D. Umalatov
60
Sufficient conditions for the differentiability of mappings of locally convex spaces
S. G. Lobanov
70
Subspaces and factor-spaces isomorphic to $l_p$ in tensor products and in the spaces of operators
È. F. Oja
83
The Müntz–Szász problem
A. M. Sedletskii
97
Homological type of spaces of configurations of structurally stable type in $C^2$
A. I. Barvinok
108
Projective objects in categories of locally convex spaces
S. M. Berger
113
Embedding intuitionistic-type theory in negationless-type theory
V. N. Krivtsov
121
Stable summation of Fourier–Haar series with approximate coefficients
S. S. Agayan, G. L. Bayadyan
136
Limiting behavior of general branching processes
S. M. Sagitov
144
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019